Alert archive / Colorado / Frost Advisories in 2019
Frost Advisory 3, NWS Pueblo, CO
NWS Pueblo, CO issued this frost advisory at May 21, 2019, 2:56 PM MDT for 12 counties in Colorado. It took effect at May 21, 2019, 9:00 PM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 21, 2019, 2:56 PM MDT (20:56 UTC)
- In effect from
- May 21, 2019, 9:00 PM MDT
- Expired
- May 22, 2019, 7:43 AM MDT
- In force
- 11 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, Custer County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 49 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
606 WWUS75 KPUB 212056 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 256 PM MDT Tue May 21 2019 COZ084-085-220500- /O.CON.KPUB.FZ.W.0001.190522T0300Z-190522T1500Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet- INCLUDING Black Forest, Colorado Springs, and Peterson AFB 256 PM MDT Tue May 21 2019 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MDT WEDNESDAY... * LOCATION...El Paso county * TEMPERATURE...In the 20s across northern El Paso county, with upper 20s to lower 30s across southern El Paso county. * IMPACT...Bring sensitive plants inside or cover them up if possible. Protect sprinkler systems from freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ COZ083-086>089-093>099-220500- /O.NEW.KPUB.FR.Y.0003.190522T0300Z-190522T1500Z/ Canon City Vicinity/Eastern Fremont County- Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- INCLUDING Canon City, Penrose, Pueblo, Walsenburg, Trinidad, Ordway, Olney Springs, La Junta, Rocky Ford, Branson, Kim, Eads, Sheridan Lake, Las Animas, Lamar, Springfield, and Walsh 256 PM MDT Tue May 21 2019 ...FROST ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MDT WEDNESDAY... The National Weather Service in Pueblo has issued a Frost Advisory, which is in effect from 9 PM this evening to 9 AM MDT Wednesday. * LOCATION...All of the southeast plains of Colorado except El Paso county. * TEMPERATURE...30 to 35 degrees. * IMPACT...Bring tender plants inside if possible or cover up outside sensitive foliage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ Hodanish
3 follow-up statements
997 WWUS75 KPUB 220417 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 1017 PM MDT Tue May 21 2019 COZ084-085-221230- /O.CON.KPUB.FZ.W.0001.000000T0000Z-190522T1500Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet- INCLUDING Black Forest, Colorado Springs, and Peterson AFB 1017 PM MDT Tue May 21 2019 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT WEDNESDAY... * LOCATION...El Paso county * TEMPERATURE...In the 20s across northern El Paso county, with upper 20s to lower 30s across southern El Paso county. * IMPACT...Bring sensitive plants inside or cover them up if possible. Protect sprinkler systems from freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ COZ083-086>089-093>099-221230- /O.CON.KPUB.FR.Y.0003.000000T0000Z-190522T1500Z/ Canon City Vicinity/Eastern Fremont County- Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- INCLUDING Canon City, Penrose, Pueblo, Walsenburg, Trinidad, Ordway, Olney Springs, La Junta, Rocky Ford, Branson, Kim, Eads, Sheridan Lake, Las Animas, Lamar, Springfield, and Walsh 1017 PM MDT Tue May 21 2019 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT WEDNESDAY... * LOCATION...All of the southeast plains of Colorado except El Paso county. * TEMPERATURE...30 to 35 degrees. * IMPACT...Bring tender plants inside if possible or cover up outside sensitive foliage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
743 WWUS75 KPUB 221037 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 437 AM MDT Wed May 22 2019 COZ084-085-221500- /O.CON.KPUB.FZ.W.0001.000000T0000Z-190522T1500Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet- INCLUDING Black Forest, Colorado Springs, and Peterson AFB 437 AM MDT Wed May 22 2019 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * LOCATION...El Paso county * TEMPERATURE...Temperatures in the upper 20s to lower 30s across El Paso county. * IMPACT...Bring sensitive plants inside or cover them up if possible. Protect sprinkler systems from freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ COZ083-086>089-093>099-221500- /O.CON.KPUB.FR.Y.0003.000000T0000Z-190522T1500Z/ Canon City Vicinity/Eastern Fremont County- Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- INCLUDING Canon City, Penrose, Pueblo, Walsenburg, Trinidad, Ordway, Olney Springs, La Junta, Rocky Ford, Branson, Kim, Eads, Sheridan Lake, Las Animas, Lamar, Springfield, and Walsh 437 AM MDT Wed May 22 2019 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * LOCATION...All of the southeast plains of Colorado except El Paso county. * TEMPERATURE...30 to 35 degrees. * IMPACT...Bring tender plants inside if possible or cover up outside sensitive foliage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
819 WWUS75 KPUB 221343 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 743 AM MDT Wed May 22 2019 COZ084-085-221445- /O.CAN.KPUB.FZ.W.0001.000000T0000Z-190522T1500Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet- INCLUDING Black Forest, Colorado Springs, and Peterson AFB 743 AM MDT Wed May 22 2019 ...FREEZE WARNING IS CANCELLED... The National Weather Service in Pueblo has cancelled the Freeze Warning. Temperatures at or above freezing early this morning will continue to warm through the rest of the day. This will allow for the freeze warning to be canceled. $$ COZ083-086>089-093>099-221445- /O.CAN.KPUB.FR.Y.0003.000000T0000Z-190522T1500Z/ Canon City Vicinity/Eastern Fremont County- Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- INCLUDING Canon City, Penrose, Pueblo, Walsenburg, Trinidad, Ordway, Olney Springs, La Junta, Rocky Ford, Branson, Kim, Eads, Sheridan Lake, Las Animas, Lamar, Springfield, and Walsh 743 AM MDT Wed May 22 2019 ...FROST ADVISORY IS CANCELLED... The National Weather Service in Pueblo has cancelled the Frost Advisory. Temperatures above freezing early this morning while continue to warm through the rest of the day. With frost no longer expected, the frost advisory has been canceled. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at May 21, 12:18 PM MDT, 2 hours 38 minutes earlier.
Area forecast discussion, May 21, 12:18 PM MDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1218 PM MDT Tue May 21 2019 .UPDATE... Issued at 1215 PM MDT Tue May 21 2019 Updated fcst to expire WSW products for S mtn/Pikes Peak region. Also adjusted POPs over Plains. May need additional frost/freeze highlights for tonight for US-50 corridor region. \/Hodanish UPDATE Issued at 1111 AM MDT Tue May 21 2019 Snow - will let the highlights for the s mtns/Pikes Peak area expire at noon. Freeze - Will issue a freeze warning prior to noon for El Paso county. Funnel Clouds - We have gotten a couple of reports of funnel clouds vcnty Prowers/Baca county associated with the cold core low over this area. Issued SPS for these reports. Dont know if these are just "cold air funnels" or possibly low topped supercells. We have issued an SPS for these reports and will continue to closely monitor. \/Hodanish UPDATE Issued at 908 AM MDT Tue May 21 2019 Updated forecast to bump up snowfall amounts in the greater KTAD area.. \/HOdanish UPDATE Issued at 827 AM MDT Tue May 21 2019 Based on radar trends showing bands of snow moving back over the Palmer Divide, decided to extend the snow advisory for N El Paso county until 12 noon. \/Hodanish UPDATE Issued at 619 AM MDT Tue May 21 2019 Updated for expiration of Winter Storm Warning for the La Garita and Eastern San Juan Mountains. && .SHORT TERM...(Today and tonight) Issued at 427 AM MDT Tue May 21 2019 Satellite images show the upper low centered over the northeast corner of NM this morning, and forecast models move the low center east thru the morning and then lift it northeastward and is expected to be in the vicinity of KHLC by 00Z. Although there is a good band of snow/rain stretching north to south from El Paso County through Pueblo County as of 330 AM, the HRRR shows this dissipating by about 6-7 AM. The HRRR and NAM show decreasing chances for precip thru the morning from west to east acrs the plains, except the far eastern plains. The Sawatch and Mosquito Mountains should see some decrease in the snow accumulation rates later this morning, while the Eastern San Juan and La Garita Mountains should see a decrease to scattered snow showers. Will leave the current winter weather highlights as they are. This afternoon, as the low moves farther east, precip will also decrease or end over the far southeast plains. There will still be some light snow over and near some of the higher elevations, especially the central mtns which will probably see some light additional accumulations in the afternoon. Temps will be well below average. Tonight a new weather system will be approaching the area from the west and precip will increase again along the Continental Divide, with the southwest mountains likely seeing a few inches of new snow accumulation before morning. Eastern areas are expected to be dry and cold. Will probably be issuing a frost or freeze highlights later today for tonight. The areas most susceptible to freezing or near freezing temps tonight will mainly from Highway 50 north. .LONG TERM...(Wednesday through Monday) Issued at 427 AM MDT Tue May 21 2019 Wednesday-Thursday...Moderate to strong southwest flow aloft will continue over the region as more Eastern Pacific energy digs across the Great Basin and carves out an upper low across the Desert Southwest through the day Wednesday. The southwest flow is will keep isolated to scattered showers along the ContDvd, especially the southwest mountains, with snow accumulations of 1 to 3 inches possible through the day, mainly above 9000 feet. Could see a few showers spreading across the high valleys through the eastern mountains and immediate adjacent plains, Wednesday afternoon, especially in the Pikes Peak region. Breezy south to southwest winds will help to warm temperatures across the plains with highs in the 60s to mid 70s expected, though temperatures may stay in the 50s across northern portions of El Paso County, where snow cover may still be in place early Wednesday morning. Highs look to be in the 30s and 40s across the higher terrain on Wednesday. The Desert Southwest system is progged to weaken and slowly lift out across western Colorado Wednesday night and into the Northern Rockies through the day Thursday, bringing another round of rain and higher elevation snow showers across the area, most numerous across the ContDvd. There could be a few strong thunderstorms across the far southeast Plains, along a developing dryline, though most guidance is suggesting the best moisture will be further east into western Kansas. At any rate, SPC Day2 and Day3 have a small sliver of Baca County in a marginal risk. Temperatures on Thursday look to be near to slightly warmer than Wednesday. Friday-Monday...More Pacific energy carves out another broad upper trough across West Coast through the day Friday, with said energy then progged to slowly lift out across the Great Basin through the later part of the upcoming Memorial Day Weekend. This will allow for warmer and drier weather for the start of the weekend, though can't rule out a few afternoon showers or storms over and near the higher terrain. There looks to be increasing chances of showers and storms area wide later Sunday and Monday, as the system moves closer to the Rockies, with the possibility of another dryline developing over the far eastern part of the state. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1101 AM MDT Tue May 21 2019 KALS: VFR conditions are expected throughout the forecast period for KALS. Gusty west to northwesterly winds will develop around noon. Thunderstorms in the vicinity of the forecast point will develop during the afternoon hours, so gusty, erratic winds and lower visibility due to locally heavy rain are possible. Gusty winds will diminish overnight, but will return during the later morning hours tomorrow. KCOS: VFR conditions are expected during the rest of the day, accompanied with gusty north to northeasterly winds. During the overnight hours, winds are expected to shift from the east to southeast, which will bring the potential for fog development overnight. Currently IFR conditions are anticipated, but LIFR conditions are possible. Conditions should improve during the later morning hours. KPUB: VFR conditions are anticipated throughout the forecast period for KPUB. Gusty north to northeasterly winds are expected throughout the afternoon hours, but will diminish during the evening hours. Some low clouds are anticipated tomorrow morning as south to southeasterly winds develop. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 6 PM MDT this evening for COZ058-060. Freeze Warning from 9 PM this evening to 9 AM MDT Wednesday for COZ084-085. && UPDATE...HODANISH SHORT TERM...28 LONG TERM...MW AVIATION...SKELLY
Hazardous weather outlook, May 21, 10:53 AM MDT, 4 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1053 AM MDT Tue May 21 2019 COZ058>089-093>099-221700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1053 AM MDT Tue May 21 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Snow showers over the Pikes Peak region and southern mountains will come to an end by early afternoon. Snow showers will continue over the Continental Divide this afternoon and into tonight. Several inches of new snow are likely for the Continental Divide region. Freezing temperatures are likely once again for most of El Paso county, especially northern El Paso county, tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated to scattered showers and a few embedded thunderstorms will be possible Wednesday and Thursday, with the best coverage being along and west of the Continental Divide, where the higher peaks could see snow accumulations of 3 to 6 inches through the period. The main threats from thunderstorms will be lightning and gusty winds, though a few stronger storms producing hail will be possible across the far southeast Plains Wednesday and Thursday, along a developing dry line. Warmer and drier weather is anticipated for Friday and into the upcoming holiday weekend, though a few afternoon and evening thunderstorms can not be ruled out, especially over and near the higher terrain. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely across the Continental Divide area this afternoon and tonight. Hodanish
In the hours before
Local storm report, May 21, 10:26 AM MDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1026 AM MDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 AM HEAVY SNOW 1 WSW WOODLAND PARK 38.99N 105.07W
05/21/2019 M7.0 INCH TELLER CO TRAINED SPOTTER
&&Local storm report, May 21, 10:39 AM MDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1039 AM MDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 AM SNOW 7 NNE COLORADO SPRINGS 38.91N 104.77W
05/21/2019 M9.0 INCH EL PASO CO TRAINED SPOTTER
&&
KAMLocal storm report, May 21, 10:56 AM MDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1056 AM MDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM SNOW 4 NNE BLACK FOREST 39.07N 104.67W
05/21/2019 E16.0 INCH EL PASO CO TRAINED SPOTTER
ESTIMATED AMOUNT.
&&
KAMSpecial weather statement, May 21, 11:11 AM MDT, 3 hours 45 minutes before
Special Weather Statement National Weather Service Pueblo CO 1111 AM MDT Tue May 21 2019 COZ098-099-211830- Springfield Vicinity/Baca County-Lamar Vicinity/Prowers County- 1111 AM MDT Tue May 21 2019 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... Southeastern Prowers County in southeastern Colorado... Northeastern Baca County in southeastern Colorado... A weather system over Colorado will favor the development of showers or thunderstorms and weak funnel clouds for the next few hours. These weak funnels can extend thousands of feet down from the base of the parent cloud, and typically last for only a few minutes then dissipate. However,on rare occasions, they can briefly reach the ground and cause minor damage. If you are in southeastern Colorado, be alert for the possibility of seeing a funnel cloud, and if you do, call your local law enforcement agency, and they will relay your report to the national weather service. If you are a weather spotter for the national weather service in Pueblo, please call our office directly if you spot a funnel cloud. If a funnel cloud comes close to the ground near you, go to a place of safety, preferably in a sturdy building.
Local storm report, May 21, 11:17 AM MDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1117 AM MDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 AM SNOW 1 W ROSITA 38.10N 105.35W
05/21/2019 M2.5 INCH CUSTER CO TRAINED SPOTTER
&&
KAMLocal storm report, May 21, 2:56 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
256 PM MDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 AM SNOW 1 W ROSITA 38.10N 105.35W
05/21/2019 M2.5 INCH CUSTER CO TRAINED SPOTTER
1056 AM SNOW 4 NNE BLACK FOREST 39.07N 104.67W
05/21/2019 E16.0 INCH EL PASO CO TRAINED SPOTTER
ESTIMATED AMOUNT.
1039 AM SNOW 7 NNE COLORADO SPRINGS 38.91N 104.77W
05/21/2019 M9.0 INCH EL PASO CO TRAINED SPOTTER
1026 AM HEAVY SNOW 1 WSW WOODLAND PARK 38.99N 105.07W
05/21/2019 M7.0 INCH TELLER CO TRAINED SPOTTER
0950 AM SNOW 7 W PEYTON 39.07N 104.59W
05/21/2019 M18.0 INCH EL PASO CO PUBLIC
0814 AM SNOW 4 W FALCON 38.92N 104.69W
05/21/2019 M8.3 INCH EL PASO CO PUBLIC
0806 AM SNOW 4 S AIR FORCE ACADEMY 38.94N 104.88W
05/21/2019 E18.0 INCH EL PASO CO PUBLIC
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 11:42 AM MDT | Freeze Warning | PUB | El Paso | 20 hr |
| May 21, 2:59 PM MDT | Winter Weather Advisory | PUB | Conejos, Mineral, Rio Grande | 18 hr |
Nearby
Frost Advisories in Colorado, 2019Every frost advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.